Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Can lipitor 40mg cause long term dysentery and low albumin in blood?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
can the drug lipitor 40mg give you long term dysentry? also low albumin in blood? thankyou XXXXXXX
Posted Sun, 21 Apr 2013 in Medicines and Side Effects
Answered by Dr. R.A. Singh 4 hours later

Thanks for writing your query.

Lipitor which contains Atorvastatin is reported to cause muscular pain. Diarrhea has been reported by some people. Therefore long term diarrhea can be related to atorvastatin if all other causes are ruled out. You should get your stool examined to know the cause of dysentry. There may be an infection of gastrointestinal tract.

Low albumin in blood on the other hand is not related to atorvastatin. It can be due to excretion of albumin in urine due to some renal pathology.

I hope this is helpful to you. If you have any further query, I will be happy to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor